The Abelianization of the real Cremona group

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01720160
Contributor : Susanna Zimmermann <>
Submitted on : Wednesday, February 28, 2018 - 9:05:01 PM
Last modification on : Friday, May 10, 2019 - 12:14:02 PM

Links full text

Identifiers

Collections

Citation

Susanna Zimmermann. The Abelianization of the real Cremona group. Duke Mathematical Journal, Duke University Press, 2018, 167 (2), pp.211 - 267. ⟨10.1215/00127094-2017-0028⟩. ⟨hal-01720160⟩

Share

Metrics

Record views

93